# SDR 07FDEA02832

- Difficulty date: August 11, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 86,058 hours, 23,507 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Motor
- Condition: Burned
- Location: Cockpit Seat
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

UPON TAKING RUNWAY, FUMES NOTICED IN THE COCKPIT.  TAXIED CLEAR BACK TO THE RAMP.  FUMES INCREASED, DECLARED EMERGENCY, EVACUATED THE AIRCRAFT.  UPON FURTHER INSPECTION, FOUND S/O'S SEAT CONTROL C/B POPPED, AND STRONG ODOR FROM SEAT MOTOR.  UPON FURTHER INSPECTION, FOUND S/O'S SEAT CONTROL  C/B POPPED, AND STRONG ODOR FROM SEAT MOTOR.  REMOVED AND REPLACED SEAT IAW MM 25-11-03-4, OPS CHECKS GOOD.  RAN PACKS FOR ONE HOUR THREE DIFFERENT TIMES, NO EVIDENCE OF FUMES.  WHILE SERVICING O2, DID NOT  NOTICE ANY EVIDENCE OF FUMES IN E/E COMPARTMENT.
